# SDR AWXA0001921

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737317
- Aircraft serial: 23707
- Aircraft time: 49,207 hours, 25,797 cycles
- Engine time: 44,953 hours, 23,181 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX/ ABORTED TAKEOFF- FLT 271 - ON TAKEOFF ROLL, OVER 70KTS, THE NR 1, ENGINE OVER TEMP LIGHT ILLUMINATED AND EGT WAS INDICATING APPROXIMATELY 920 DEGREES AND THE TAKEOFF WAS ABORTED.  THE AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE CHECKED THE AMM FOR LIMITS AND FOUND NO ACTION WAS REQUIRED.  CHECK THE INLET AND EXHAUST AREAS FOR CONDITION PERFORMED AND OPERATIONAL CHECK WHICH WAS GOOD AND RETURNED THE AIRCRAFT TO SERVICE REF AMM 72-00-00 PG 628A & 628B FIG 611 SHEET 1.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED, NO HISTORY IN THE LAST 30 DAYS.
